How long were you on the medication and how long did it take you to taper off of it? In my experience, the side effects will and do go away with time. I have never taken cymbalta, but have taken SSRIs and to answer which med is the best with the least side effect is, 'it depends...' They affect us all differently and while one may like a particular medication another person may not prefer it. I have had a positive experience with SSRIs, but I did notice some side effects whenever I started, stopped or adjusted the dosage (under a doctor's supervision of course). When I tapered off of them, I noticed some side effects for about a month or so, but I also believe that my anxiety was already heightened do to the fact that I was coming off of it.
For me, when I come off a particular medication, my mantra is 'the slower the better." If you are having side effects from coming off of cymbalta, why not share this with your doctor? For me, good communication is important between myself and the doc that prescribed me the meds...keep us posted!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.